# SDR IPXA201910047515

- Difficulty date: October 3, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 21,119 hours, 12,926 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bearing
- Condition: Failed
- Location: Lt Jackscrew
- Component: Jackscrew
- Component part number: CHA1484002T
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YR, LT WING NR 5 FLAP JACK SCREW AFT BEARING GRINDING.  REMOVED AND REPLACED THE LT WING NR 5 FLAP JACK SCREW IAW AMM 27-54-24-04. (MINOR REPAIR)
